# SDR ASAA2018060324901

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,760 hours, 10,696 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN BLADES NR 24, 19, 10, 9, 5, AND 4 HAS CU-NI-IN DAMAGE OUT OF LIMITS.  AND THE NR 1 BLADE ROOT DAMAGED FROM SHIM CONTACT OUT OF LIMITS.  ACFT GROUNDED.  REPLACED THE  BLADE PAIRS IAW TC 78472002 ON THE NR 1 ENGINE.
